Volume 17, Number 4 (IJES 2006)                   IJIEPR 2006, 17(4): 61-69 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

YARI G, JAFARI M D. Information and Covariance Matrices for Multivariate Pareto (IV), Burr, and Related Distributions . IJIEPR. 2006; 17 (4) :61-69
URL: http://ijiepr.iust.ac.ir/article-1-117-en.html

, yari@iust.ac.ir
Abstract:   (9358 Views)

Main result of this paper is to derive the exact analytical expressions of information and covariance matrix for multivariate Pareto, Burr and related distributions. These distributions arise as tractable parametric models in reliability, actuarial science, economics, finance and telecommunications. We showed that all the calculations can be obtained from one main moment multidimensional integral whose expression is obtained through some particular change of variables. Indeed, we consider that this calculus technique for that improper integral has its own importance.


 

Full-Text [PDF 115 kb]   (1023 Downloads)    
Type of Study: Research | Subject: Material Managment
Received: 2010/07/19

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb